You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Asymptotic Joint Normality
C. L. Mallows
The Annals of Mathematical Statistics
Vol. 43, No. 2 (Apr., 1972), pp. 508-515
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2239988
Page Count: 8
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The concept of asymptotic normality takes on some new aspects when the dimensionality of the vector random variable under consideration is allowed to increase indefinitely. A necessary and sufficient condition for joint asymptotic normality in a new (strong) sense, in the case of independence, is given.
The Annals of Mathematical Statistics © 1972 Institute of Mathematical Statistics